# SDR 2008UALA00389

- Difficulty date: January 23, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 33,360 hours, 12,790 cycles
- Engine: Iae V2522A5
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Part number: 11045968410354
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER T/O CABIN CREW IN AFT GALLEY SMELLED ELEC BURN SMELL.  AFT GALLEY ODOR DISSIPATED IN A COUPLE MINUTES.  NOTICED AFT GALLEY DRAIN C/B POPPED OVERHEAD PNL.  GALLEY DRAIN MAST SHORTED.  REPLACED GALLEY DRAIN MAST, OPS CHECKED NORMAL.
